I take 10 mg of lisinopril everyday for high blood pressure. Today when I took it, I kind of garggled it around with the water in my mouth and it felt like it dissolved a little bit. Will this have an effect and is this anything to worry about? Thanks!
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on Felodpine and felt better than when on lisinopril? I believe lisinopril is an old outdated medicine for blood pressure.
1 answer • 1 Feb 2010
I am 55 years old and very active,walking going to gym a couple of times a week. Recently I started on lisinopril for high blood pressure, 10 mgs. I ...
4 answers • 29 Jan 2011
I have recently been dx with high blood pressure my doc has put me on 20mg of lisinopril daily I also have cml and I take Sprycel for that. My bp is ...
3 answers • 4 Dec 2011
... 116 over 83 .Should he still continue taking his meds even though it's not high?
6 answers • 31 May 2012
I hit my mouth against a cabinet yesterday evening and my top lip is severely swollen. I have use a cold ice pack without any results. I've also ...
1 answer • 24 Jun 2014